# SDR DALA1154581506

- Difficulty date: September 14, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 85,504 hours, 17,086 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 40B ARE INOPERATIVE.  MAINTENANCE FOUND WIRE BROKEN AND REPAIRED.  SYSTEM OPERATION IS NORMAL.
